Skip to content

Perturbation theory for nullity, deficiency and other quantities of linear operators

Kato. (1958). Perturbation theory for nullity, deficiency and other quantities of linear operators. Journal d'Analyse Mathématique, 261-322.

Type
Journal article
Intellectual base
Primary research
Year
1958
Pages
261-322
DOI
10.1007/bf02790090
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF02790090

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:13f74261a3f4 · see in the full table